American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 157 found      Go to page: 1 2 3 4 > >>

[1] Alexander A. Borisenko. Reverse isoperimetric inequality in two-dimensional Alexandrov spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Galyna Livshyts, Arnaud Marsiglietti, Piotr Nayar and Artem Zvavitch. On the Brunn-Minkowski inequality for general measures with applications to new isoperimetric-type inequalities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Károly J. Böröczky and Daniel Hug. Isotropic measures and stronger forms of the reverse isoperimetric inequality. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Matthieu Fradelizi, Mathieu Meyer and Vlad Yaskin. On the volume of sections of a convex body by cones. Proc. Amer. Math. Soc. 145 (2017) 3153-3164.
Abstract, references, and article information   
View Article: PDF

[5] J. Xiao. Entropy flux - electrostatic capacity - graphical mass. Proc. Amer. Math. Soc. 145 (2017) 825-832.
Abstract, references, and article information   
View Article: PDF

[6] Guangxian Zhu. Continuity of the solution to the $L_{p}$ Minkowski problem. Proc. Amer. Math. Soc. 145 (2017) 379-386.
Abstract, references, and article information   
View Article: PDF

[7] Christos Saroglou, Ivan Soprunov and Artem Zvavitch. Characterization of simplices via the Bezout inequality for mixed volumes. Proc. Amer. Math. Soc. 144 (2016) 5333-5340.
Abstract, references, and article information   
View Article: PDF

[8] A. A. Mingazov. Coincidence of the Gysin homomorphism and the transfer. St. Petersburg Math. J. 27 (2016) 631-640.
Abstract, references, and article information   
View Article: PDF

[9] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[10] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Reverse and dual Loomis-Whitney-type inequalities. Trans. Amer. Math. Soc. 368 (2016) 5093-5124.
Abstract, references, and article information   
View Article: PDF

[11] Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis. Remarks on an inequality of Rogers and Shephard. Proc. Amer. Math. Soc. 144 (2016) 763-773.
Abstract, references, and article information   
View Article: PDF

[12] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[13] Shigehiro Sakata. Movement of centers with respect to various potentials. Trans. Amer. Math. Soc. 367 (2015) 8347-8381.
Abstract, references, and article information   
View Article: PDF

[14] Gabriele Bianchi and Michael Kelly. A Fourier analytic proof of the Blaschke-Santal\'o Inequality. Proc. Amer. Math. Soc. 143 (2015) 4901-4912. MR 3391048.
Abstract, references, and article information   
View Article: PDF

[15] Arnaud Marsiglietti. On the improvement of concavity of convex measures. Proc. Amer. Math. Soc. 144 (2016) 775-786.
Abstract, references, and article information   
View Article: PDF

[16] Volume distribution in convex bodies. Math. Surveys Monogr. 202 (2015) 315-367.
Book volume table of contents
View Article: PDF

[17] Advanced convexity. Math. Surveys Monogr. 202 (2015) 389-414.
Book volume table of contents
View Article: PDF

[18] Proportional theory. Math. Surveys Monogr. 202 (2015) 233-256.
Book volume table of contents
View Article: PDF

[19] Elementary convexity. Math. Surveys Monogr. 202 (2015) 369-388.
Book volume table of contents
View Article: PDF

[20] Isomorphic isoperimetric inequalities and concentration of measure. Math. Surveys Monogr. 202 (2015) 79-129.
Book volume table of contents
View Article: PDF

[21] Convex bodies: Classical geometric inequalities. Math. Surveys Monogr. 202 (2015) 1-46.
Book volume table of contents
View Article: PDF

[22] Classical positions of convex bodies. Math. Surveys Monogr. 202 (2015) 47-77.
Book volume table of contents
View Article: PDF

[23] Shiri Artstein-Avidan, Apostolos Giannopoulos and Vitali D. Milman. Asymptotic Geometric Analysis, Part I. Math. Surveys Monogr. 202 (2015) MR MR3331351.
Book volume table of contents

[24] Almost Euclidean subspaces of finite dimensional normed spaces. Math. Surveys Monogr. 202 (2015) 161-201.
Book volume table of contents
View Article: PDF

[25] Gaussian approach. Math. Surveys Monogr. 202 (2015) 287-313.
Book volume table of contents
View Article: PDF

[26] Metric entropy and covering numbers estimates. Math. Surveys Monogr. 202 (2015) 131-159.
Book volume table of contents
View Article: PDF

[27] The $\ell $-position and the Rademacher projection. Math. Surveys Monogr. 202 (2015) 203-231.
Book volume table of contents
View Article: PDF

[28] $M$-position and the reverse Brunn-Minkowski inequality. Math. Surveys Monogr. 202 (2015) 257-285.
Book volume table of contents
View Article: PDF

[29] Imre Bárány, Daniel Hug and Rolf Schneider. Affine diameters of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 797-812.
Abstract, references, and article information   
View Article: PDF

[30] Fangwei Chen, Wenxue Xu and Congli Yang. Rogers and Shephard inequality for the Orlicz difference body. Proc. Amer. Math. Soc. 143 (2015) 4029-4039. MR 3359591.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 157 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia